I took double doses of steroids in hospital for 4 days, now I'm taking 65 pills of prednisone my hips hurt real bad, is this normal?
9 Aug 2010
Over all joint pain is normal when coming off of certain steroids, and when having the amount taken reduced. More than likely when you were in the hospital the steroids they gave you were stronger than the prednisone you are taking now, however I very well could be mistaken. But, with the pain you describe that would seem to be what is happening. Hope this helps.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was given a dose of prednisone(1432mg) in a month to counteract the reaction I had to a sting and although the debate is ongoing among WSIB, ...
4 answers • 19 Jan 2011
I recently was put on high dose prednisone for pneumonia. Over the course of treatment I started having anxiety and panic attacks. I went off the ...
1 answer • 5 Feb 2012
My nipples are so sore I can't stand anything to touch them after taking prednisone 80 mg/day for a week.
2 answers • 15 Oct 2013
I was in the hospital on high doses of IV steroids. I am out now on 60 mg of prednisone - taper has?
... not yet been determined. I am having the most severe joint and bone pain I can ever remember. I have been taking 800 mg of motrin twice a day ...
1 answer • 2 Jun 2015
Has anyone who was dependent prednisone ever end up with cancer in their mid thirties? My daughter just died and I Have heard rumors it's ...
0 answers • 22 Oct 2015